# SDR SWAA2013090319815

- Difficulty date: September 2, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 51,622 hours, 40,944 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: 8750
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DECLARED EMERGENCY.  RT MAIN GEAR LIGHT REMAINED ON AFTER GEAR LEVER IN OFF POSITION LIGHT WAS RED INDICATION DISAGREEMENT LIGHT.  WENT OFF IAW QRH WHEN POSITIONED IN THE UP POSITION.  R&R RT NLG UPLOCK ACTUATOR IAW MM.
